# SDR HNAA2012081300916

- Difficulty date: August 11, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 43,815 hours, 51,226 cycles
- Engine: Pwa PW123
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Fixture
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN O/H LIGHT AT 6D/F FWD FIXTURE END SMOKING.  MX INSPECTED AND FOUND FWD END BURNED AND PULLED AND COLLARD CIRCUIT BREAKERS S1, S2, AND R2 PER SP 33.1.
